Authors: Ivić, Aleksandar
Koplowitz, Jack
Žunić, Joviša 
Title: Number of digital convex polygons inscribed into an (m,m)-grid
Journal: Proceedings of SPIE - The International Society for Optical Engineering
Volume: 2060
First page: 78
Last page: 88
Conference: Vision Geometry II 1993; Boston; United States; 7 September 1993 through 10 September 1993
Issue Date: 1-Dec-1993
ISSN: 0277-786X
DOI: 10.1117/12.165003
Let D(m) denote the number of digital convex polygons which can be inscribed into an integer grid of size m x in. The asymptotic estimation of log D(m) is of interest in determining the entropy of digitized convex shapes. In this paper it is shown that logD(m) is of the order m2/3
Publisher: SPIE

Show full item record

Page view(s)

checked on May 9, 2024

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.